# SDR DLL16954502

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cap
- Condition: Cracked
- Location: Fs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 449 BULKHEAD CAP WAS FOUND WITH A 7 INCH LONG CRACK IN ITS BEND RADIUS AT RBL 90.70.  REPAIRED PER DL ERA 272084-14.
